# SDR SWIA2021062358944

- Difficulty date: April 28, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Corroded
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERT STAB TO FUSELAGE FWD DRAG ANGLE HAS CRACK.    (C-CHECK RO: 6/20/21) / FABRICATED AND INSTALLED NEW PARTS OF THE REPAIR  AT RH VERT STAB TO FUSELAGE FWD DRAG ANGLE REF CRJ 700 SRM 55-31-00-201-001-A01 , CRJ 700 SRM 51-42-21-001-001-A01 AND  COMPLIED WITH 51-900-1002-SKY.SEE CONTINUE CARD FOR MORE DETAILS
